Skip to main content
Log in

Fox derivatives and varieties of representations of groups

  • Published:
Siberian Mathematical Journal Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Literature Cited

  1. B. I. Plotkin and S. M. Vovsi, Varieties of Group Representations: General Theory, Connections and Applications [in Russian], Zinatne, Riga (1983).

    Google Scholar 

  2. S. M. Vovsi, “Triangular products of group representations and their applications,” Progress in Math., 17, Boston-Basel-Stuttgart, Birkhäuser (1981).

    Google Scholar 

  3. R. H. Fox, “Free differential calculus, I,” Ann. Math.,57, No. 2, 547–560 (1953).

    Google Scholar 

  4. G. Higman, “On a conjecture of Nagata” Proc. Cambridge Phil. Soc.,52, No. 1, 1–4 (1956).

    Google Scholar 

  5. W. P. Kappe, “Die A-norm einer Gruppe,” Illinois J. Math.,5, 187–197 (1961).

    Google Scholar 

  6. A. S. Grinberg, “4-stable varieties,” in: Collection of Articles on Algebra: Mezhvuzovskii Sb. Kafedr Mat., Riga (1978), pp. 33–39.

Download references

Authors

Additional information

Riga. Translated from Sibirskii Matematicheski Zhurnal, Vol. 27, No. 3, pp. 34–41, May–June, 1986.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Vovsi, S.M. Fox derivatives and varieties of representations of groups. Sib Math J 27, 333–339 (1986). https://doi.org/10.1007/BF00969268

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF00969268

Navigation